IDEAS home Printed from https://ideas.repec.org/h/wsi/wschap/9789812810663_0001.html
   My bibliography  Save this book chapter

Transition Densities For Interest Rate And Other Nonlinear Diffusions

In: Quantitative Analysis In Financial Markets Collected Papers of the New York University Mathematical Finance Seminar(Volume II)

Author

Listed:
  • YACINE AÏT-SAHALIA

    (Department of Economics, Princeton University, Princeton, NJ 08544-1021, USA)

Abstract

AbstractThis paper applies to interest rate models the theoretical method developed in Aït-Sahalia (1998) to generate accurate closed form approximations to the transition function of an arbitrary diffusion. While the main focus of this paper is on the maximum-likelihood estimation of interest rate models with otherwise unknown transition functions, applications to the valuation of derivative securities are also briefly discussed.

Suggested Citation

  • Yacine Aït-Sahalia, 2001. "Transition Densities For Interest Rate And Other Nonlinear Diffusions," World Scientific Book Chapters,in: Quantitative Analysis In Financial Markets Collected Papers of the New York University Mathematical Finance Seminar(Volume II), chapter 1, pages 1-34 World Scientific Publishing Co. Pte. Ltd..
  • Handle: RePEc:wsi:wschap:9789812810663_0001
    as

    Download full text from publisher

    File URL: http://www.worldscientific.com/doi/pdf/10.1142/9789812810663_0001
    Download Restriction: Ebook Access is available upon purchase.

    File URL: http://www.worldscientific.com/doi/abs/10.1142/9789812810663_0001
    Download Restriction: Ebook Access is available upon purchase.

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    More about this item

    JEL classification:

    • B16 - Schools of Economic Thought and Methodology - - History of Economic Thought through 1925 - - - Quantitative and Mathematical
    • B23 - Schools of Economic Thought and Methodology - - History of Economic Thought since 1925 - - - Econometrics; Quantitative and Mathematical Studies
    • F65 - International Economics - - Economic Impacts of Globalization - - - Finance
    • D53 - Microeconomics - - General Equilibrium and Disequilibrium - - - Financial Markets

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wsi:wschap:9789812810663_0001. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim). General contact details of provider: http://www.worldscientific.com/page/worldscibooks .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.